# SDR ASAA2024021847913

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 55,225 hours, 16,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233001 FOUND 3 EMERGENCY LIGHT BATTERY PACKS FAILED. GROUNDED - YES. REPLACED BATTERY PACKS IAW AMM 33-51-06. OPS CHECKS GOOD.
